Publication
Title
Biological diversity and probability of local extinction of ecosystems
Author
Language
English
Source (journal)
Functional ecology / British Ecological Society. - Oxford
Publication
Oxford : 2000
ISSN
0269-8463
Volume/pages
14:1(2000), p. 46-54
ISI
000086232500007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.10.2017
To cite this reference